I am using Systane eye drops about every half hour. I use GenTeal eye lubricant at night. My eyes are improved but still gritty. I notice that when my Hashi thyroid swells up, I feel more of the eye dryness. I also know that my frees need to go higher by increasing medication. I should get a bump in a month, but that's a long time to wait with these dry eyes.
I just did some Googling and found that 80 percent of people with Sjogren's also have positive ANA antibodies, which I didn't. Also, they have high Alk Phos and low Albumin. I'm the opposite; however, I have been worrying about Sjogren's for the past week now. I have to worry about something!
Today my eyes were much better. I took an extra Cytomel in the afternoon. I wonder if that had anything to do with it.
I was using the systane too and really didn't like it....of all things I found a particular kind of visine that is helping as much as anything. I don't have it with me....so I'll get back to you with what it is...It's a bit cheaper than the systane too. Still have to reapply a time or two, but it isn't every half hour for me.
Thanks! I quit Visine because the optometrist had me on other stuff. I don't think the Systane works very well. The GenTeal does work at night, because my eyes feel good in the morning, but by afternoon time, it's back to the Systane.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.